# SDR 00FDEA00046

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire  Bottle
- Part number: 346000293
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE BOTTLE FAILED TO DISCHARGE DURING NR 1 ENG FIRE WARN.  RESECURED PIN PER MM 20-30-05-2, ENG 1 AGENT 2 LOW LIGHT FUNCTIONAL CHECK NORM PER MM 26-21-00-0 PARA 7.
